Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 188, NWS Charleston, WV

June 9, 2011Lawrence County, Kentucky

NWS Charleston, WV issued this severe thunderstorm warning at Jun 9, 2011, 5:09 PM EDT for Lawrence County, Kentucky. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 5:09 PM EDT (21:09 UTC)
Expired
Jun 9, 2011, 5:30 PM EDT
In force
21 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

County Lawrence County, KY

The radar

The Jackson,KY radar (KJKL), 66 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 5:15 PM EDTHAIL 11 Sw Ulysses, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 12:53 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -140 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1482 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-140 m²/s²
0-3 km storm-relative helicity
-82 m²/s²
Significant tornado parameter
-0.4
Supercell composite
-1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

657 
WUUS51 KRLX 092109
SVRRLX
KYC127-092130-
/O.NEW.KRLX.SV.W.0188.110609T2109Z-110609T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
509 PM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHERN LAWRENCE COUNTY IN KENTUCKY...

* UNTIL 530 PM EDT

* AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ULYSSES...OR 8 MILES WEST OF INEZ...AND MOVING SOUTHEAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL   
AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.

&&

LAT...LON 3797 8281 3796 8256 3791 8259 3789 8259
      3788 8261 3787 8264 3789 8267 3791 8274
      3795 8281
TIME...MOT...LOC 2109Z 296DEG 6KT 3790 8267

$$

19
2 follow-up statements
411 
WWUS51 KRLX 092120
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
520 PM EDT THU JUN 9 2011

KYC127-092130-
/O.CON.KRLX.SV.W.0188.000000T0000Z-110609T2130Z/
LAWRENCE KY-
520 PM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTH CENTRAL LAWRENCE COUNTY IN KENTUCKY...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER EXTREME SOUTH CENTRAL LAWRENCE COUNTY...OR 7 MILES WEST
OF INEZ...MOVING SOUTHEAST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.

&&

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3792 8276 3795 8257 3794 8257 3791 8259
      3789 8259 3788 8261 3787 8264 3789 8267
      3791 8274
TIME...MOT...LOC 2120Z 296DEG 6KT 3789 8265

$$

24
424 
WWUS51 KRLX 092129
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
529 PM EDT THU JUN 9 2011

KYC127-092139-
/O.EXP.KRLX.SV.W.0188.000000T0000Z-110609T2130Z/
LAWRENCE KY-
529 PM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAWRENCE COUNTY
IN KENTUCKY WILL EXPIRE AT 530 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3792 8276 3795 8257 3794 8257 3791 8259
      3789 8259 3788 8261 3787 8264 3789 8267
      3791 8274
TIME...MOT...LOC 2129Z 296DEG 6KT 3788 8263

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 5:05 PM EDT, 4 minutes earlier.

Area forecast discussion, Jun 9, 5:05 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
505 PM EDT THU JUN 9 2011

.SYNOPSIS...
HOT WITH THUNDERSTORMS TODAY. COLD FRONT BRINGS STORM CHANCES FRIDAY
THROUGH SATURDAY. COOLER AND DRIER WITH HIGH PRESSURE SUNDAY THROUGH
EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH FRIDAY/...
CU IS FINALLY BEGINNING TO DEVELOP ACROSS THE CWA...HOWEVER THE
STORMS ARE STILL STRUGGLING TO GET GOING.  A NEW BOUNDARY HAS FORMED
IN OHIO...AND THE THINKING IS THAT THE BOUNDARY WILL SINK SOUTHEAST
INTO OUR CWA AND TRIGGER CONVECTION.  IN ADDITION...ISOLATED
UNORGANIZED CONVECTION COULD DEVELOP ANYWHERE IN THE CWA GIVEN THE
HIGHLY UNSTABLE ENVIRONMENT WE ARE IN.  ANY STORM THAT DEVELOPS MAY
PRODUCE HEAVY RAIN AND GUSTY WINDS.

STORMS WILL DIE OFF OVERNIGHT AS THE ENVIRONMENT STABILIZES.  A COLD
FRONT WILL SWING SOUTH OVERNIGHT LEADING TO RAIN SHOWERS AND
THUNDERSTORMS TOMORROW FOR MUCH OF THE CWA.

FOR TEMPS...LEANING TOWARD THE MET WITH A FEW TWEAKS. MILD TONIGHT
WITH TEMPS TOMORROW IN THE UPPER 80S.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
MODELS INDICATE THE COLD STALLS BRIEFLY ACROSS THE CENTRAL PART OF
OUR AREA...THEN LIFT NORTH AS A WARM FRONT DURING FRIDAY NIGHT. THE
BEST CHANCE FOR CONVECTION FRIDAY NIGHT WILL BE ACROSS THE
NORTH...MORE ON A SCATTERED BASIS WITH LACK OF DIURNAL HEATING.

BY SATURDAY...THE REGION SHOULD BE FIRMLY LOCATED IN THE WARM
SECTOR. HOWEVER...A COLD FRONT WILL APPROACH THE AREA FROM THE
NORTHWEST LATER SATURDAY...AS A VIGOROUS SHORT WAVE DROPS SOUTH
AND EAST. AS A RESULT...EXPECT THUNDERSTORM CHANCES TO BE GREATEST
ACROSS THE NORTHWEST COUNTIES SATURDAY AFTERNOON...WITH A CHANCE OF
THUNDERSTORMS JUST ABOUT ANYWHERE IN THE DAY TIME HEATING. BEST
THUNDERSTORM CHANCES WILL THEN PROGRESS EAST ACROSS THE AREA
SATURDAY NIGHT WITH THE FRONT.

MUCH BETTER MODEL AGREEMENT ON BEING QUITE PROGRESSIVE WITH THE COLD
FRONT...WITH THE FRONT EXITING OUR AREA BY SUNDAY MORNING.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
EXPECT SHOWERS TO END FROM WEST TO EAST SUNDAY MORNING...BUT HAVE HELD
ONTO POPS FOR MOUNTAIN SHOWERS SUNDAY AFTERNOON WITH A BIT OF COLD
ADVECTION UPSLOPE. MUCH COOLER AND DRIER AIR UNDER CANADIAN HIGH
PRESSURE IS EXPECTED FOR SUNDAY NIGHT THROUGH EARLY NEXT WEEK...NEAR
NORMAL TEMPERATURES.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
CU FIELD IS BEGINNING TO DEVELOP NOW...BUT EXPECTING CEILINGS TO
REMAIN VFR AS CLOUD COVER INCREASES.  SCATTERED THUNDERSTORMS WILL
DEVELOP THIS AFTERNOON AND EVENING. WHILE CB IS IN EVERY TAF...ONLY
HAVE A TEMPO GROUPS WITH TSRA AND MVFR VISBYS FOR PKB AND HTS.
TSTORMS WILL DIE OFF TONIGHT...BUT RAIN AND STORMS WILL RETURN
TOMORROW AS A COLD FRONT DIPS SOUTH INTO THE AREA.

FOR FOG TONIGHT...HAVE ALL BUT BKW DEVELOPING MVFR FOG AFTER 04Z.
IFR FOG WILL DEVELOP AFTER 06Z AT EKN...WITH A RETURN TO VFR
CONDITIONS BY 12 OR 13Z AS USUAL.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING AND EXTENT OF THUNDERSTORM DEVELOPMENT
MAY VARY.  ALSO AREAS THAT SEE RAIN LATER THIS AFTERNOON MAY DEVELOP
MORE FOG THAN FORECASTED.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    M    M    L    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M

AFTER 18Z FRIDAY...
NO WIDESPREAD IFR CONDITIONS EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR WVZ024>026-
     033>035.
OH...NONE.
KY...NONE.
VA...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR VAZ003-004.

&&

SYNOPSIS...JEE/JMV
NEAR TERM...JEE
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...JEE
Hazardous weather outlook, Jun 9, 4:59 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
459 PM EDT THU JUN 9 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-014-017-019-020-
102100-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-PUTNAM-
WIRT-RITCHIE-DODDRIDGE-
459 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ013-015-016-018-027>032-036>040-046-047-102100-
LINCOLN-KANAWHA-ROANE-CALHOUN-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
459 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 451 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VAZ003-004-WVZ024>026-033>035-102100-
DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
459 PM EDT THU JUN 9 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 451 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JEE

In the hours before

Special weather statement, Jun 9, 3:40 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
340 PM EDT THU JUN 9 2011

WVZ024-092045-
MINGO WV-
340 PM EDT THU JUN 9 2011

...STRONG THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT MINGO COUNTY...

AT 335 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE ALONG A LINE
FROM 11 MILES EAST OF INEZ TO 6 MILES SOUTH OF WILLIAMSON...MOVING
SOUTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. HEAVY RAIN OF
UP TO AN INCH IN AN HOUR WILL FALL FROM THESE STORMS. THIS WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS...ESPECIALLY FOR WESTERN PARTS OF THE COUNTY THAT
ALREADY RECEIVED RAINFALL EARLIER THIS AFTERNOON.

THESE STORMS WILL BE NEAR LENORE...WILLIAMSON...AND CHATTAROY AROUND
345 PM...CHATTAROY AROUND 350 PM...MYRTLE...MATEWAN...AND DELBARTON
AROUND 410 PM...EDGARTON AROUND 415 PM...RED JACKET AROUND 420 PM AND
VARNEY AROUND 425 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3755 8213 3758 8213 3762 8218 3762 8221
      3765 8224 3768 8231 3775 8233 3781 8241
      3784 8241 3782 8213 3777 8210 3775 8212
      3774 8209 3770 8208 3770 8205 3755 8195

19
Special weather statement, Jun 9, 4:32 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
432 PM EDT THU JUN 9 2011

VAZ004-WVZ024-033-092130-
BUCHANAN VA-MCDOWELL WV-MINGO WV-
432 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT WESTERN
BUCHANAN...NORTHWESTERN MCDOWELL AND SOUTHEASTERN MINGO COUNTIES...

AT 421 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE NEARLY
STATIONARY OVER WESTERN BUCHANAN...SOUTHEASTERN MINGO...AND WESTERN
BUCHANAN COUNTIES.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AT A RATE IN EXCESS OF
AN INCH PER HOUR...WHICH WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40
MPH AND SMALL HAIL ARE ALSO POSSIBLE WITH THESE STORMS.

LOCATIONS THAT WILL BE IMPACTED INCLUDE BUT WILL NOT BE LIMITED TO
GILBERT CREEK...PANTHER...HURLEY...BIG ROCK...ROSEANN...AND GRUNDY.

IN HILLY TERRAIN THERE ARE MANY LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3732 8225 3741 8216 3754 8198 3753 8202
      3754 8203 3766 8194 3763 8181 3756 8185
      3744 8190 3724 8208

19

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 4:55 PM EDTFlash Flood WatchRLXLawrence3 hr
Jun 9, 6:06 PM EDTFlash Flood WarningRLXLawrence95 min
Jun 9, 6:25 PM EDTFlash Flood WarningRLXLawrence78 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.